# SDR QXEA0000801

- Difficulty date: March 16, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-  RIGHT HAND INBOARD SEAT TRACK HAS LIGHT SURFACE CORROSION AND SEVERAL GOUGES ON TOP SURFACE AT STATION 6305.  REPAIRED IAW FOKKER 53-40-1.
